Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had unprotected sex, started bleeding, not having sexually transmitted infection. Could it be pregnancy?

I had unprotected sex on sunday, on tuesday i started bleeding this is like a week before i m due my period . I have read lot s of things to say this could be the begnning of pregnancy , but i don t think it is. Me and my partner don t have any STI s and i would just like to know that is it just me coming on early, or is there something wrong?
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi,
The cause of the bleeding could be an early period, implantation bleeding or bleeding from cervical or vaginal lesions. You may get a serum beta-hCG measurement to exclude pregnancy as you cannot rely on HPTs at this stage. You should see a gynecologist for a physical exam and further suggestions. You may also get a trans-vaginal sonogram for a better view. Wish you good health.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor